# SDR HEEA967832

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Spring
- Part number: AFG0348056
- Condition: Broken
- Location: Harness
- Part time: 1,366 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS SPRING IS BROKEN.
